# SDR REXA2012120101585

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-52-830-300, PAX DOOR RISER SUPPORT ANGLE IS CRACKED IN THE MIDDLE AFT SIDE.  REPAIRED & INSTALLED PAX DOOR RISER SUPPORT ANGLE IN THE MIDDLE AFT SIDE IAW CRJ-900 SRM 52-11-04.  P/N PLT214-6-5, CR3243-5-3, AND 601R31772-5S.
